# SDR USAA2013022500032

- Difficulty date: February 7, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR45+3 INCHES, -Y1292.  REPLACED SEAT TRACK AT SEAT TRACK AT FR45+3 INCHES, -Y1292 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53372500.
